# SDR CALA2014011600064

- Difficulty date: January 14, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 46,144 hours, 17,218 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1141
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME VISUALLY FOUND TO BE CRACKED AT STATION 827LT BETWEEN STRINGERS 8LT & 9LT. EA5310-04716 REV F NDT CONFIRMED.  CUT OUT DAMAGE & INSTALLED REPAIR ANGLES IAW EA5310-04716 REV F OP 2.
